Addiction: Substance Abuse Community
Help with oxycodone withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Help with oxycodone withdrawal

Hello there people, i recently was prescribed 30 20MG oxycodone pills and i consumed only 8 of them if im  correct, a few days later i got another bottle with the same exact amount and this time i did comsume all of them with in a 7 to 10 day period maybe a little less i can't recall anyway... i have used oxycodone before and i have experienced horrible withdrawal symptoms although it was at much higher doses and more prolonged use, now my question is why am i getting bad withdrawals if the dosage period was so short term and in lower doses?

oh and before this my last contact with oxycodone was at the end of april of this year

thank you for any answers and suggestions!
10 Comments Post a Comment
Blank
3092482_tn?1412261602
When the body becomes physically dependent on a substance, it is forever changed. What may have taken your cells years to adapt to in initial abuse, can happen in weeks. Addiction is progressive, mentally and physically. When use is started again, the addict picks up where they left off. That's why an addict can never use again.
Blank
Avatar_m_tn
Thanks for the comment weaver, eventhough you may know the subject, this question was answered wrong im not asking for your advice on addiction just on withdrawals, this drug is nothing to play with and it is very dangerous but im not what you would call a habitual user or an addict, so please if you know just answer the question next time.

Thank You
Blank
3092482_tn?1412261602
Sorry, replace the word addiction with physical dependence. Same answer. If you experienced withdrawal in the past, you experienced physical dependence, therefore brain chemistry change. It is progressive each time one becomes physically dependent to similar chemicals and withdraws from them. Withdrawal increases each time.
Blank
2218783_tn?1357574681
I am thinking weaver did answer correctly But maybe I am wrong .
good Luck to you either way In 3-5 days you will get over the WD part and should be fine if you dont have any mental addiction to the pills at all.
Good Luck to you :))))
Maybe someone else will come along and have another answer for you.
Blank
Avatar_m_tn
Thank you for correcting, the thing is since april i was oxycodone free and i felt no need to use and i was fine i mean everything turned out fine, is it normal to feel hopeless during withdrawals? does it get better over time like it did last time? that's also where im confused
Blank
Avatar_m_tn
Thank you, i am aware of the addicting properties of this drug how ever i try to stay at bay and proceed with caution when i take them, im not goin to lie last time after i detox i did think about em but nothing more...
Blank
3092482_tn?1412261602
Hopeless, unmotivated, low energy, anxious, depression, are all pretty normal. Not always to the same degree in each person, but common on some level. Your natural state will return. Without heavy abuse, you should return to 100% of the old you. I find that staying distracted and not focusing on how you feel helps. Exercise also speeds up the healing of that hopelessness. Hang in there, you'll feel better soon.
Blank
3197167_tn?1348972206
Sorry, Grim, but (strictly in my opinion- IMO) people who are not physically dependent or "addicted" to oxy do not feel hopeless or "think" about oxy's when they quit taking them.  Addiction is IN THE MIND, TOO!  
I know, you "already know this" and I am "answering you "wrong".
You just aren't coming across very "open" here.  Your words conflict when I read them.
My hubby has had major back surgery and recently had a rod rammed up his ankle;
He could take his pain meds as prescribed (USUALLY WAYYY LESS) and NOT feel hopeless or "think" about the pain pills AFTER HE QUIT taking them.  He might have had to adjust his GI and had some physical signs of not taking them anymore. BUT HE IS NOT AN ADDICT!....
MY POINT....time will tell you what you want to know.....if you cannot relate to what Weaver and Conhall have said.
Since you have used oxy's long term previously (at least until April) and then been off and on again.....guess you will know after w/drawing whether it is a problem for you.  
For me, I knew the dangers and addiction probability, but had no insurance, needed 2 discs replaced in my back and to SURVIVE THE PAIN, took pain pills to make it thru life (but in bed, mostly).
Only you know you!  Keep hangin around here......lots and lots of experience, variation and Wisdom here!
Blessings from Ks
Blank
Avatar_m_tn
Thank you so much for your feed back and advice i found your info very helpful
Blank
Avatar_m_tn
Thank you so much for your reply, I know it sounds conflicting and i know what you mean and obviously im not perfect and maybe showing sings and maybe im becoming, became or are dependant to some level
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
3092482_tn?1412261602
Blank
weaver71
Other
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
1926359_tn?1331591739
Blank
lulu747
Vancouver